MathSciNet Relay Station
MathSciNet bibliographic data
MR122900 (23 #A232) 06.75 (20.00)
Wolk, E. S. On the interval topology of an $l$-group. Proc. Amer. Math. Soc. 12 1961 304–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement